Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 6, Pages 389-401
http://dx.doi.org/10.1155/S0161171200002362

Decomposition conditions for two-point boundary value problems

Computer Science Studies Program, Trent University, Ontario, Peterborough K9J 7B8, Canada

Received 1 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenying Feng, “Decomposition conditions for two-point boundary value problems,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 6, pp. 389-401, 2000. https://doi.org/10.1155/S0161171200002362.